# SDR AALA202203014833

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 17,809 hours, 2,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ROW 1 THROUGH 2 CENTER SEATS ARE INOPERATIVE. REPLACED BATTERY AT SEAT 1D PER AMM 33-51-07-02B-720A-A.
